Quitting Oxycodone with Loperamide- My story begins... - Part 249

By Jungledog · Apr 2, 2015 · ·
  1. No scope yet. That is next step. I stopped kratom awhile back for a week or so but I replaced it with oxycodone to deal with pain and frankly to avoid withdrawal. I kinda doubt this has anything to do with opiates. I have been taking them for years! The vomiting has been for 3 months. I have used kratom for almost 2 years so same deal applies.

    I have a very strong family history of brain tumors. None malignant but causing issues by location. My grandmother's wrapped around her facial nerve causing paralysis, 2 cousins developed seizures, and my uncle is losing his sight because it compressing optic nerve. My last brain MRI was 6 years ago. So yeah trying not to freak but the idea is there.

Comments

  1. gbread
    JungleDog,

    Try not to worry and project too much. I know it's hard. I've heard a lot of people coming off of opiates transfer and misplace anxiety into panic and hypochondria. Don't feel bad though I do it a lot now. I keep thinking I have Multiple sclerosis because my joints hurt or cancer because my ovaries hurt.

    Weird huh? I know. I hope you are feeling ok today. I hate that you are still sick. :(

    Sending love your way! GBread
  2. BeachWalk
    JD you're in my thoughts. Really sorry you're not feeling well. I honestly don't think its a brain tumor - hey that's what I always think with my chronic migraines. (I have had a few MRI's so it's not that.) Sometimes I feel like there could be a bad batch of kratom. I mean, we have no idea where it really originates and how much pesticides are used. That could also be said for a lot of our foods in the grocery store but that's what I fixate on as I continue to have nausea nearly daily. Of course, chronic migraines create nausea too. Just my 2 cents for today.

    I hope you can find some relief soon. Love and hugs to you friend.
To make a comment simply sign up and become a member!